# SDR 2008UALA05912

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LIGHT BAR INOP.  FOUND BROKEN RIBBON CABLE FROM POWER SUPPLY.  REPLACED WITH NEW LIGHT BAR.  OPS CHECKED GOOD.
